See Alike in...

Alike App

Browser

CakeBabe

673d

So im often lost in thought as it feels like my only escape and for stimming I use mirrors and video. I also have depression and ptsd which are causing me to isolate. How do I bring this up to my therapist? I notice this particlular stim the poorer my mental health.

    • Lunarr

      672d

      I think telling your therapist exactly what you've told us is a great start. They are there to help you and there's no shame in sharing that you're feeling isolated and spacey. If I had to guess, you probably isolate yourself and daydream as a result of poor mental health, not the other way around. It can be a side effect and natural coping mechanism for sure to just cut yourself off and get lost in your own world (I do it sometimes without meaning too but stop once I realize bc it's unhealthy). Stims are truly just ways of coping at the end of the day but some are more harmful for you than others. I think telling your therapist is the right move for sure as they can help you identify what specific things make you feel that way and teach some healthier coping mechanisms to maybe avoid it in the future. I hope things work out for you 😁

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion